Polynomial expansions via embedded Pascal's triangles

Provost, Serge B., Ratemi, Wajdi M. . Acta et Commentationes Universitatis Tartuensis de Mathematica 2011. 15 (1) :45-60

Locate this article in:

Bibtex

@article{CIS-257659,
  Author = {Provost, Serge B. and Ratemi, Wajdi M.},
  Title = {Polynomial expansions via embedded Pascal's triangles},
  Journal = {Acta et Commentationes Universitatis Tartuensis de Mathematica},
  Volume = {15},
  Number = {1},
  Year = {2011},
  Pages = {45--60},
  Keywords = {Combinatorics, Algorithm, Proceedings of the XIX International Workshop on matrices and statistics, June 5-8, 2010, Shanghai, China, recursive relationships}
}

Similar articles